# SDR 2007FA0000944

- Difficulty date: October 12, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Aircraft: N421KD
- Make and model: Cessna 421C
- Aircraft serial: 421C1006
- Engine: Cont GTSIO520N
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 6462751
- Part serial: B451019
- Condition: Shorted
- Location: Rt Engine
- Part time: 29 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHAULED STARTER FAILED AFTER 30 HOURS.  (K)
